Research

Representations of A_n in characteristic 2 with the 3-cycles fixed-point-free


Reference:

Mullineux, G., 1978. Representations of A_n in characteristic 2 with the 3-cycles fixed-point-free. The Quarterly Journal of Mathematics, 29 (2), pp. 199-212.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1093/qmath/29.2.199

Details

Item Type Articles
CreatorsMullineux, G.
DOI10.1093/qmath/29.2.199
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13294

Export

Actions (login required)

View Item